The First Term Identities for Eisenstein Series

Research output: Contribution to journalArticlepeer-review

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)67-98
Number of pages32
JournalJournal of Number Theory
Issue number1
StatePublished - May 1998

Bibliographical note

Funding Information:
This project can be viewed as a natural extension of some parts of my Thesis, which was directed by Prof. Steve Rallis. I am very grateful to him for stimulating discussions. This paper had been partly written up when I was a first-term member of IAS, Princeton, in 1996. The main part of this paper was lectured by the author during the Conference on Automorphic forms and Geometry at Oberwolfach. I would like to thank both Institutes for hospitality and thank Prof. S. Kudla and Prof. J. Schwermer for invitation to the Conference. My thanks will also go to Prof. I. Piatetski-Shapiro and Prof. R. Howe for helpful conversations. The work is partly supported by NSF Fellowship.

Cite this